# SDR CA030807001

- Difficulty date: July 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 40,481 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: B-Nut
- Part number: 2244404523
- Condition: Cracked
- Location: Case Drain Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLT, THE AIRCRAFT LOST THE B-HYDRAULIC FLUID SYSTEM.  DURING INVESTIGATION THE B-NUT WAS FOUND CRACKED ON THE NR 1 ENGINE DRIVEN PUMP CASE DRAIN LINE. THE LINE ASSEMBLY WAS REPLACED,  THE HYDRAULIC PUMP WAS REPLACED AS PRECAUTIONARY MEASURE AND THE GREEN HYDRAULIC SYSTEM FLUSHED.
